Lemsip Multi-Symptom Relief 16 Capsules
Warning: Always read the label and follow the directions for use.
- Product Type
- Cold & Flu Medicine
- Active Ingredients
- Phenylephrine Hydrochloride 6.1mg, Guaifenesin 100mg, Paracetamol 500mg
- Storage & Disposal
- Store below 25C in a dry place.
- Do not use: - in children 12 years and under. Unless a doctor has advised: - Adults: Do not use for more than a few days at a time. - Do not give this medicine to children over 12 years and adolescents for more than 48hours. Unless advised by a doctor or pharmacist: - Do not take with other product containing paracetamol. Consult your doctor before taking this medicine: - If you are pregnant or breastfeeding. - If have high blood pressure, heart problems. - If you taking anti-depressant medication. - Do not take with other medicines intended to treat the symptoms of the common cold. While using this product. - This product may cause sleeplessness. - If an overdose is taken or suspected, ring the Poison Information Centre (Australia: 13 11 26 New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage. - Keep out the reach of children. - If symptoms persist consult your doctor or pharmacist.
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $69 AUD; For orders below $69.00 AUD, a fee of $8.95 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.